# SDR DALA2016122910129

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 69,795 hours, 52,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO LOWER DOOR FRAME HAS CORROSION BETWEEN BS 636 - 693. REPAIRED THE LOWER DOOR FRAME IAW PRI/ERA 553436-14.
